# SDR UALA2012081404497

- Difficulty date: August 13, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 85,526 hours, 13,657 cycles
- Engine: Pwa PW4060
- System (JASC): 2611 · Smoke Detection
- Part: Circuit Card
- Condition: Faulted
- Location: Smoke Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CARGO DET 1 STATUS MESSAGE, MESSAGE INTERM.   FIRE AND OVERHEAT TESTED.  MESSAGE NOT FOUND ON STATUS PAGE.  TESTED SYSTEM SEVERAL TIMES ON GROUND.  CHECKED GOOD.  REPLACED FIRE OVERHEAT AND TEST CARD FOR DF548.
